# SDR ASOA2015072713535

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM BS 399 - 409+112 HAS SEVERAL AREAS OF CORROSION, SOME SEVERE INTERGRANULAR.  REMOVED THE SEAT TRACK  IAW AMM 53-01-11-000-802 AND SRM 51-41-02.   LOCATED HOLES IN BULK MATERIAL, PN: N126-2075, P/O: W35264, FS 399 TO FS 409+112 RT IAW SRM 51-40-11.  COUNTERSUNK, STEPPED-UP AND PART TRIMMED TO SIZE, STEPS 1-8 OF REO 601R-53-00-485.  COMPLIED WITH REO:601R-53-00-485, REV-- DATED 09/28/12.  FABRICATED SEAT RAILS IAW GREO:601R-53-00-485, REV-DATED 09/28/12.
